Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Heavy head and tongue, neck pain, nausea, vertigo. Want expert opinion

Hi Dr Mintz I am Jasmine. I am about 38 years old and at present going through some health problem. For the last 2 weeks months I have a weird feeling. My head suddenly starts getting heavy and I feel my tongue is also getting heavy and feel it being pulled back. It all starts with slight pain that starts from the neck region. Before this my problem started with neck pain , heavy head with nausea and vertigo . After medication the vertigo part and nausea part is better but for the complaint that i have mentioned above. Request your expert opinion. Best regards
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
MAI I KNOW YOUR PROFESSION PLEASE?.BECAUSE MOST SOFTWARE COMPUTRER PERSONNEL HAVE H/O PROLONGED SITTING BEFORE THE COMPUTER WHICH LEAD TO STRAIN OVER THE PARASPINAL MUSCLES OF THE NECK LEADING TO WIERD FEELING.GET A X RAY CERVICAL SPINE DONE N GET CHECKED FOR CERVICAL SPONDYLOSIS.
Answered: Sat, 2 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor